Delayed onset of gyno? I've been taking LG Ghenerate..

CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
Alright so, quick history, I've never had any previous gyno scares. The last PH I ran was H-Drol earlier this year. Everything went fine, and I recovered quite well. During PCT I took full support, as well as Inhibit-E, Reduce XT, etc. I also took HGHpro and TCF-1. After the end of PCT, about 3-4 weeks later, I started using Ghenerate + I-GH-1.. once I ran out of the I-GH-1, I continued with the Ghenerate (since a bottle lasts you at least 2 months it seems, if not longer). So, I guess you could say that I've been running Ghenerate for 1.5-2months now, 6 sprays am, 6 sprays pm (without breaks; I never heard about the 5 on 2 off dosing protocol until now). So, now on to my gyno scare... for the past week, my left nipple has been bothering me, kinda painful/soreness like an ingrown hair, yet, there is no ingrown hair to be seen. Today, I decided to do some extensive feeling around the nipple, and I discovered what feels like 2 small lumps behind the nipple (to the left of the tip of the nipple itself, above and below, but still behind the areola.. I am sure you can guess what my immediate reaction 'word' of choice was, lol. Anyway, on hand I have leftover Reduce XT, Inhibit-E, a tiny amount of topical formestane and a vitamin b complex. So my question is, could this possibly be dopamine related? Perhaps prolactin-induced gyno? The 2 lumps are still small and soft, so in the meantime, I discontinued use the Ghenerate and popped a vitamin-b complex as well as a reduce xt pill. I thought about picking up some 6-bromo from np, but I'm gonna wait until someone else a bit more educated on this topic can provide any insight. Thanks in advance everyone.
 
CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
Also, I considered perhaps ordering some 1-carboxy to try and address the issue if it is dopamine related, but it seems that the 1-carboxy powder has been discontinued? Would perhaps mucuna pruriens do the same job?
 
rochabp

rochabp

Well-known member
Awards
2
  • Established
  • RockStar
to me it sounds estro related
maybe you had a really strong clone of halo and perhaps inhibit and reduce wasnt good enough
why did you just run a serm
 
CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
I didn't run a serm simply because the fact that h-drol is one of the more mild PH's around. I ran a DHT clone a year before with OTC pct and had no issues at all. Also, I am currently doing fine in the gym, motivation, libido, etc. So it kinda hit me outta nowhere. Don't get me wrong, I can still order a serm (even though I'd rather not, since it's 'grey area' and I'm trying to become a cop, i.e. polygraph), but if it's not absolutely necessary I'd rather try to take care of it a different way.
 
rochabp

rochabp

Well-known member
Awards
2
  • Established
  • RockStar
I didn't run a serm simply because the fact that h-drol is one of the more mild PH's around. I ran a DHT clone a year before with OTC pct and had no issues at all. Also, I am currently doing fine in the gym, motivation, libido, etc. So it kinda hit me outta nowhere. Don't get me wrong, I can still order a serm (even though I'd rather not, since it's 'grey area' and I'm trying to become a cop, i.e. polygraph), but if it's not absolutely necessary I'd rather try to take care of it a different way.
well i guess things didnt turn out fine if you have gyno or developing it
 
CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
I finished the cycle months ago, and I'd say I rebounded fairly quickly. I know my body pretty well (I am familiar with the feeling of shutdown, rebound, etc). I honestly believe it has to do with the Ghenerate, since I have been running it so long and it's known that dopamine affects the release of prolactin. Not to mention, if I remember correctly, andrew732 had some prolactin related issues while logging ghenerate, so andrew, if you're out there, feel free to chime in! ha.. again, my nipple has only been bothering me for about a week, MONTHS after finishing the cycle. If it was cycle related, I believe it would have reared it's head near the end of PCT, but hey, I am no expert. Any veterans or reps wanna chime in?
 
gamer2be08

gamer2be08

Banned
Awards
1
  • Established
Your gyno is not from I-GH-1 and GHenerate..
 
CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
Ok so, after a quick search, it appears ppl developing gyno months after a cycle is more normal than I thought hah. But from H-Drol? Damn, I didn't see that one coming. That is, if it is indeed gyno.
 
CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
P.S. My nipple isn't sensitive enough that shirts hurt it or anything (the lumps are also not visible), I am not in pain and also, like I said before, it is only 1 nipple, not both of them.
P.S.S. Wyatt Earp, sorry if I posted this thread under the wrong sub-forum, I don't believe I did, but if I am wrong, please feel free to correct me. Thanks.
 
CrownRoyal

CrownRoyal

Member
Awards
1
  • Established
Welp, I may have answered my own question, but after a short discussion with Andrew, I am gonna go ahead and lean more towards the possibility of a boost in prolactin levels, causing prog/prolac related gyno. If anyone else would like to chime in, feel free.
 
rochabp

rochabp

Well-known member
Awards
2
  • Established
  • RockStar
if it was prolactin wouldnt the ghenerate have cured it since it boosting dopamine levels decreasing prolacting?
 
EasyEJL

EasyEJL

Never enough
Awards
3
  • Established
  • RockStar
  • Legend!
I'd agree that odds of it being caused by ghenerate is pretty slim. Odds of it being true gyno are also slim. It could just be hormone fluctuation. Probably best bet is to go with just the p5p or b6 in case of prolactin and something for estrogen as well. Maybe just the topical formestane
 
gamer2be08

gamer2be08

Banned
Awards
1
  • Established
If it is prolactin, dont play around, get cabergoline.. It fixed me right up.
 

Similar threads


Top